Continuous dependence of inverse fundamental matrices of generalized linear ordinary differential equations on a parameter
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 39-48 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The problem of continuous dependence for inverses of fundamental matrices in the case when uniform convergence is violated is presented here.
The problem of continuous dependence for inverses of fundamental matrices in the case when uniform convergence is violated is presented here.
Classification : 26A39, 26A42, 34A30, 34A37, 34F05, 45A05
Keywords: generalized linear ordinary differential equations; fundamental matrix; adjoint equation; continuous dependence on a parameter; emphatic convergence
@article{AUPO_2005_44_1_a4,
     author = {Halas, Zden\v{e}k},
     title = {Continuous dependence of inverse fundamental matrices of generalized linear ordinary differential equations on a~parameter},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {39--48},
     year = {2005},
     volume = {44},
     number = {1},
     mrnumber = {2218566},
     zbl = {1092.34003},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a4/}
}
TY  - JOUR
AU  - Halas, Zdeněk
TI  - Continuous dependence of inverse fundamental matrices of generalized linear ordinary differential equations on a parameter
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2005
SP  - 39
EP  - 48
VL  - 44
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a4/
LA  - en
ID  - AUPO_2005_44_1_a4
ER  - 
%0 Journal Article
%A Halas, Zdeněk
%T Continuous dependence of inverse fundamental matrices of generalized linear ordinary differential equations on a parameter
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2005
%P 39-48
%V 44
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a4/
%G en
%F AUPO_2005_44_1_a4
Halas, Zdeněk. Continuous dependence of inverse fundamental matrices of generalized linear ordinary differential equations on a parameter. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 39-48. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a4/